# SDR FDEA201003090785

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54573
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT RBL 10.45 STA 1460 INTERCOSTAL TIE DOWN FOUND CORRODED AS MARKED. CORRODED TIE DOWN FITTING AT STA 1460, RBL10.45 REPLACED IAW SRM 51-40-02 AND EA F-5340-137429.  REPAIR IS CLASSIFIED AS  MAJOR IAW GMM 6-2-100.
